# SDR SWIA200311748

- Difficulty date: January 27, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 9,093 hours, 8,512 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL INDICATION OCCURS AT GEAR RETRACTION, INDICATION GOES AWAY AT TOUCHDOWN.  REMOVED AND REPLACED STALL PROTECTION COMPUTER IAW CRJ MM 27-35-01.  OPS CHECKS GOOD.   S/N OFF 441.
